# SDR FDEA201009173518

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114N4003178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT L/E UPPER SURFACE HAS DENT REPAIRED NR 9 L/E SLAT UPPER SURFACE AT STA 594.50 APPROX 5" FWD OF T/E IAW SRM 57-43-02.   FINAL REPAIR DIMENSION  WAS 4" IN  DIAM. CATEGORY "A" MAJOR REPAIR.
